TitleQuantum conical designs
Publication TypeJournal Article
Year of Publication2016
AuthorsGraydon MA, Appleby DM
JournalJournal of Physics A: Mathematical and Theoretical
Volume49
Issue8
Pagination085301
Date PublishedFeb-02-2018
ISSN1751-8113
URLhttp://stacks.iop.org/1751-8121/49/i=8/a=085301?key=crossref.863e71b459080e8ee7a0a107a1f9c47e
DOI10.1088/1751-8113/49/8/085301
Short TitleJ. Phys. A: Math. Theor.

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a Facebook message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo